# SDR CALA0300005

- Difficulty date: January 6, 2003
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- Aircraft time: 49,708 hours, 25,642 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AN 8 INCH CRACK IN LT MAIN WHEEL WELL PRESSURE DECK WEB AT STA 664-675.  THE AREA WAS REPAIRED IAW SRM 53-60-51.
